On the Lévy measure of the lognormal and logCauchy distributions
2002 (English)In: Methodology and Computing in Applied Probability, ISSN 1387-5841, E-ISSN 1573-7713, Vol. 4, no 3, 243-256 p.Article in journal (Refereed) Published
The densities of the Lévy measure and the Thorin measure of the standard lognormal distribution are approximated and presented in graphs. Moreover, the behavior of these densities at 0 and ∞ is studied. Laplace and saddlepoint approximations are used. The infinite divisibility of the standard logCauchy distribution is given some attention in passing.
Place, publisher, year, edition, pages
Springer, 2002. Vol. 4, no 3, 243-256 p.
Probability Theory and Statistics Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-19594DOI: 10.1023/A:1022533817579OAI: oai:DiVA.org:umu-19594DiVA: diva2:202066